Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Semi-Regenerative Processes with Unbounded Rewards

Helmut Schellhaas
Mathematics of Operations Research
Vol. 4, No. 1 (Feb., 1979), pp. 70-78
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689240
Page Count: 9
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Semi-Regenerative Processes with Unbounded Rewards
Preview not available

Abstract

A semi-regenerative process (SRP) is combined with a reward structure such that the accumulated reward during [0, t] is the sum of a functional of the SRP and a functional of the embedded Markov renewal process (MRP). For the expected (discounted) return a Markov renewal equation (MRE) is given. The solution of the MRE is investigated using bounding functions in case the expected (discounted) return between two successive regeneration times of the MRP is not bounded as is the rule in many applications. Explicit limiting results for t → ∞ are given for the expected return in case of discounting and the return rate in case of no discounting.

Page Thumbnails

  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78